Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Anxiety, loss of appetite, sleep deprivation. Taking xanax, ambien, stopped. Withdrawal symptoms?

1 am a 54 you ofagemale taking 2mg oz xanax per x two years , Ambien 10mgs at bed time. i currently ran out of meds and called my physician who is out of town. i decided to try to stop using meds. The result was incresed dringing 4-5 beers daily, decresed appetite and sleep deprivation . x3 days Today i havenot drank but am very anxiuos. how should i proceed
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
the symptoms that you are experiencing are withdrawal symptoms of the drugs that you have been taking because you abruptedly stopped them and to make things worse you took alcohol so the symptoms have worsened.
to reverse the symptoms you have to be seen by your physician to sort you out there is no other way, if your physician is out of town would suggest you see another doctor as soon as possible to avoid more symptoms of the withdrawal.
hope have answered your query
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor